advertisement
Question
Posted by: bruises | 2009/01/20

bruise in my face

doctor, I was injected on my cheeks and have this big blue bruise for 10 days already. Is there something I can take or apply to help it dissolve

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear Bruises
Try Arnica cream or Voltaren gel?
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement